RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 461, Pages 174–194 (Mi znsl6487)  

Model of saccular aneurysm of the bifurcation node of the artery

V. A. Kozlova, S. A. Nazarovb

a Applied Mathematics, Department of Mathematics, Linkopings Universitet, 581 83 Linkoping Sweden
b Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Modified Kirchhoff conditions in the simple one-dimensional model of the branching artery developed by the authors, allow to describe an anomaly of its bifurcation node, congenital or acquired due to trauma or disease of the vessel wall. The pathology of the blood flow through the damaged node and the methods of determining the aneurysm parameters from data measured at the peripheral parts of the circulatory system by solving inverse problems are discussed.

Key words and phrases: bifurcation of artery, saccular aneurysm, haematoma, blood vessel, thin flows, reduction of dimension, modifild Kirchhoff conditions.

Funding Agency Grant Number
Russian Science Foundation 17-11-01003


Full text: PDF file (243 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.958:539.3(5):531.3-324
Received: 08.11.2017

Citation: V. A. Kozlov, S. A. Nazarov, “Model of saccular aneurysm of the bifurcation node of the artery”, Mathematical problems in the theory of wave propagation. Part 47, Zap. Nauchn. Sem. POMI, 461, POMI, St. Petersburg, 2017, 174–194

Citation in format AMSBIB
\Bibitem{KozNaz17}
\by V.~A.~Kozlov, S.~A.~Nazarov
\paper Model of saccular aneurysm of the bifurcation node of the artery
\inbook Mathematical problems in the theory of wave propagation. Part~47
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 461
\pages 174--194
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6487}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6487
  • http://mi.mathnet.ru/eng/znsl/v461/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:34
    Full text:14
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019